# SDR CA051208005

- Difficulty date: December 2, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Piper PA-31T
- Aircraft time: 21,443 hours
- Engine: Pwa PT6A28
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Pipe
- Condition: Loose
- Location: Cabin
- Stage of operation: CR
- How discovered: 9
- Nature of condition: D
- Precautionary procedure: A

## Discrepancy

CABIN DEPRESSURIZED AT 13000 FEET, CABIN RATE OF CHANGE SPIKED +6500 FEET AND DIFF TO ZERO.  FRESH AIR PIPE DISCONNECTED IN FLIGHT.  PIPE REPOSITIONED, CLAMP TIGHTENED AND CHECKED OK.
